Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2018 (2018), Article ID 9813893, 3 pages
https://doi.org/10.1155/2018/9813893
Case Report

Myocarditis Secondary to Mesalamine-Induced Cardiotoxicity in a Patient with Ulcerative Colitis

1Department of Internal Medicine, Virginia Tech Carilion School of Medicine and Research Institute, Roanoke, VA, USA
2Department of Internal Medicine, Section of Cardiology, Virginia Tech Carilion School of Medicine and Research Institute, Raonoke, VA, USA
3Department of Internal Medicine, Section of Rheumatology, Virginia Tech Carilion School of Medicine and Research Institute, Raonoke, VA, USA

Correspondence should be addressed to Kelechukwu U. Okoro; moc.liamg@oroko.elek

Received 28 November 2017; Accepted 22 February 2018; Published 15 March 2018

Academic Editor: Masahiro Kohzuki

Copyright © 2018 Kelechukwu U. Okoro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Perez-Colon, G. H. Dadlani, I. Wilmot, and M. Miller, “Mesalamine-induced myocarditis and coronary vasculitis in a pediatric ulcerative colitis patient: a case report,” Case Reports in Pediatrics, vol. 2011, Article ID 524364, 5 pages, 2011. View at Publisher · View at Google Scholar
  2. R. J. Belin, A. Ghasemiesfe, J. Carr, F. H. Miller, C. Parada, and N. Akhter, “Crohn’s colitis-induced myocarditis,” Journal of Cardiology Cases, vol. 14, no. 1, pp. 4–7, 2016. View at Publisher · View at Google Scholar · View at Scopus
  3. C. G. Braga, J. Martins, C. Arantes et al., “Mesalamine-induced myocarditis following diagnosis of Crohn’s disease: a case report,” Revista Portuguesa de Cardiologia, vol. 32, no. 9, pp. 717–720, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. O. Merceron, C. Bailly, A. Khalil et al., “Mesalamine-induced myocarditis,” Cardiology Research and Practice, vol. 2010, Article ID 930190, 3 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Brown, “5-aminosalicylic acid-associated myocarditis and pericarditis: a narrative review,” Canadian Journal of Hospital Pharmacy, vol. 69, no. 6, pp. 466–472, 2016. View at Publisher · View at Google Scholar
  6. Y. Liu, J. Zhu, W. Chen, and Y. Sun, “Myocarditis due to Mesalamine treatment in a patient with Crohn’s disease in China,” Turkish Journal of Gastroenterology, vol. 23, no. 3, pp. 304–306, 2012. View at Publisher · View at Google Scholar · View at Scopus